# SDR GTIA2021032935655

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 20,910 hours, 9,524 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frame 5l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN MARK FOUND AT FRAMIMG, FRAME FR5 LH SIDE. DAMAGE LENGTH 3MM, WIDTH 2MM, DEPTH 1MM, ORIGINAL STRUCTURE THICKNESS 11MM. RAF-01 2798172-02 OPENED. REF LTPR NRI 5001061164-0010.-ITEM TRANSFERRED TO LTPR 5001061164-0010. REPAIRED IAW SRM 53-11-12-283-003.
